A 18-year-old female asked:
I had my implant taken out 4weeks ago this thursday and now i am on the pill, i still haven't been on my period? and i get really bad bellyache. advic
2 doctor answers • 3 doctors weighed in
Cosmetic Dentistry 43 years experience
Provide more detail.: Please provide more detail is this a dental implant, a breast implant an iud? I am certain someone can then provide advice.
4.3k viewsAnswered >2 years ago
Internal Medicine 41 years experience
Call your doctor: If you are not able to get a period your doctor will decide if it is necessary to induce a period or just wait for the next month. If you are constipated consider eating all bran buds for breakfast daily and if you have menstrual cramps causing your bellyache consider taking an aleve (naproxen).
4.3k viewsReviewed >2 years ago
Last updated Mar 27, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.